Duke Mathematical Journal

Hölder foliations

Charles Pugh, Michael Shub, and Amie Wilkinson

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 86, Number 3 (1997), 517-546.

Dates
First available: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077242848

Mathematical Reviews number (MathSciNet)
MR1432307

Zentralblatt MATH identifier
0877.58045

Digital Object Identifier
doi:10.1215/S0012-7094-97-08616-6

Subjects
Primary: 58F18
Secondary: 58F15

Citation

Pugh, Charles; Shub, Michael; Wilkinson, Amie. Hölder foliations. Duke Mathematical Journal 86 (1997), no. 3, 517--546. doi:10.1215/S0012-7094-97-08616-6. http://projecteuclid.org/euclid.dmj/1077242848.


Export citation

References

  • [1] R. Abraham and J. Marsden, Foundations of Mechanics, 2nd ed., Benjamin/Cummings, Reading, Mass., 1978.
  • [2] D. Anosov, Geodesic Flows on Closed Riemann Manifolds with Negative Curvature, Proc. Steklov Inst. Math., vol. 90, Amer. Math. Soc., Providence, 1969.
  • [3] R. Bott, On topological obstructions to integrability, Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, Gauthier-Villars, Paris, 1971, pp. 27–36.
  • [4] J. Brezin and M. Shub, Stable ergodicity in homogeneous spaces, preprint, 1995.
  • [5] R. de la Llave, J. M. Marco, and R. Moriyón, Canonical perturbation theory of Anosov systems and regularity results for the Livsic cohomology equation, Ann. of Math. (2) 123 (1986), no. 3, 537–611.
  • [6] M. Grayson, C. Pugh, and M. Shub, Stably ergodic diffeomorphisms, Ann. of Math. (2) 140 (1994), no. 2, 295–329.
  • [7] D. Hart, On the smoothness of generators, Topology 22 (1983), no. 3, 357–363.
  • [8] B. Hasselblatt, Horospheric foliations and relative pinching, J. Differential Geom. 39 (1994), no. 1, 57–63.
  • [9] B. Hasselblatt, Regularity of the Anosov splitting and of horospheric foliations, Ergodic Theory Dynam. Systems 14 (1994), no. 4, 645–666.
  • [10] M. Hirsch, C. Pugh, and M. Shub, Invariant Manifolds, Lecture Notes in Math., vol. 583, Springer-Verlag, Berlin, 1977.
  • [11] J.-L. Journé, A regularity lemma for functions of several variables, Rev. Mat. Iberoamericana 4 (1988), no. 2, 187–193.
  • [12] C. Pugh and M. Shub, Stably ergodic dynamical systems and partial hyperbolicity, to appear in J. Complexity.
  • [13] J. Schmeling and Ra. Siegmund-Schultze, Hölder continuity of the holonomy maps for hyperbolic basic sets I, Ergodic Theory and Related Topics, III (Güstrow, 1990), Lecture Notes in Math., vol. 1514, Springer-Verlag, Berlin, 1992, pp. 174–191.
  • [14] M. Shub, Global Stability of Dynamical Systems, Springer-Verlag, New York, 1987.
  • [15] W. Thurston, The theory of foliations of codimension greater than one, Comment. Math. Helv. 49 (1974), 214–231.
  • [16] A. Wilkinson, Stable ergodicity of the time-one map of a geodesic flow, Ph.D. thesis, University of California, Berkeley, 1995.

See also